Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Light flow during periods with terrible headaches, intense lower back pain. Had tubal ligation post delivery. What does this indicate?

I am usually regular with my cycle. Every 28 days. Usually go very heavy. This month I went for 2 days and very light. I ve been experiencing horrible headaches ...they never go away. My lower back is killing me and I feel like a wieghing on my left ovary . I had a tubal ligation done during my c-section with our youngest son, 5 years ago. Can anyone give me any idea on what I may be dealing with? I d appreciate it.
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Your symptoms could be related to some amount of pelvic infection, mild hormonal imbalance or a pregnancy secondary to failed tubal ligation as seen rarely. Please see a specialist for a complete evaluation and a trans-vaginal sonogram. Please get an infection ruled out and also any possibility of pregnancy. Once done, you can just sit back and observe along with symptomatic treatment to see if the complaints recur, when they would need active treatment. Please take a healthy diet, adequate rest and relax.
Answered: Sun, 6 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor